# SDR FDEA202501310161

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,226 hours, 22,014 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Limit Switch
- Part number: ABS030903
- Condition: Faulted
- Location: Zone 800
- Part time: 40,221 hours, 22,010 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RH (FO SIDE) MAIN ENTRY DOOR SLIDE DOESN T INDICATE  SLIDE  (ARMED) WITH DOOR SLIDE HANDLE IN ARM  POSITION.    DURING DEBRIEF WITH INBOUND CREW, THEY STATED THE  SLIDE INDICATION WAS NORMAL DURING THEIR FLIGHT.  PERFORMED BITE TEST OF AUTONOMOUS STANDBY POWER  SUPPLY UNIT,  NO DEFECTS NOTED.  ALSO PERFORMED  EMERGENCY ESCAPE SLIDE LIMIT SWITCH TEST ON RH  ENTRY DOOR WITH NO DEFECTS NOTED. CYCLED SLIDE  ARMING HANDLE SEVERAL TIMES WITH SLIDE INDICATION  PRESENT ON ECAM EACH TIME. NO HISTORY IN 99 DAYS,  OK FOR SERVICE.      AFTER FLIGHTS AUTONOMOUS CHECK NO FAULT FOUND
